Discrete & Computational Geometry

, Volume 37, Issue 4, pp 497–501 | Cite as

The Hadwiger Number of Jordan Regions Is Unbounded

  • Otfried CheongEmail author
  • Mira LeeEmail author


We show that for every n > 0 there is a planar topological disk A0 and n translates A1, A2, ..., An of A0 such that the interiors of A0, ..., An are pairwise disjoint, but with each Ai touching A0 for 1 ≤ i ≤ n.


Convex Body Pairwise Disjoint Discrete Comput Geom Vertical Segment Integer Sequence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Springer 2007

Authors and Affiliations

  1. 1.Division of Computer Science, Korea Advanced Institute of Science and TechnologyDaejeon 305-701South Korea

Personalised recommendations